IJPAM: Volume 16, No. 1 (2004)

SECANT SPACES TO VARIETIES IN
GRASSMANNIANS AND PROJECTIVE SPACES

E. Ballico
Department of Mathematics
University of Trento
380 50 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: ballico@science.unitn.it


Abstract.Here we consider certain generalized secant varieties for subvarieties of Grassmannians and projective spaces.

Received: June 30, 2004

AMS Subject Classification: 14N05

Key Words and Phrases: zero-dimensional scheme, secant space, projective variety, secant variety, Hilbert scheme

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2004
Volume: 16
Issue: 1